# SDR REXA2019022400249

- Difficulty date: February 24, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT LT FWD NOSE AVIONICS PANEL / DOOR BELOW AFT LATCH. REPAIRED FUSELAGE SKIN AT LT AVIONICS PANEL IAW EA NR CRJ253-08386 IR 2/6/19.
